# SDR COMA0760095

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 30,818 hours, 28,931 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 617501
- Part serial: 411
- Condition: Faulty
- Location: Mlg Ww
- Part time: 30,810 hours, 28,909 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5608 - NOSE GEAR SLOW TO EXTEND.  NOSE GEAR DOES NOT SOUND NORMAL WHEN EXTENDING AND LOCKING.  GEAR DISAGREE MESSAGE RECEIVED THEN WENT 3 GREEN AFTER A MINUTE.  LANDED WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR SELECTOR VALVE AND GEAR CONTROL HANDLE.  NO FURTHER DEFECTS.
